MathSciNet Relay Station
MathSciNet bibliographic data
MR2877750 35R11 (35C05 35Q53 76N15)
Guo, Shimin; Mei, Liquan; Li, Ying; Sun, Youfa The improved fractional sub-equation method and its applications to the space-time fractional differential equations in fluid mechanics. Phys. Lett. A 376 (2012), no. 4, 407–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement